Alert archive / Texas / River Flood Warnings in 2007

River Flood Warning 29, NWS Midland/Odessa, TX

August 3, 2007Brewster County, Texas

NWS Midland/Odessa, TX issued this river flood warning at Aug 3, 2007, 8:58 PM CDT for Brewster County, Texas. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Aug 3, 2007, 8:58 PM CDT (01:58 UTC)
Expired
Aug 4, 2007, 7:10 AM CDT
In force
10 hr
Issued by
NWS Midland/Odessa, TX
Flood severity
Minor

County Brewster County, TX

The river

Written for the forecast point Rio Grande at Castolon (CSTT2).

Action stage
13 ft
Minor stage
15 ft
Moderate stage
19 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08374550, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KMAF 040158
FLWMAF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
858 PM CDT FRI AUG 03 2007

...THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN TEXAS... 

  RIO GRANDE AT CASTOLON RIVER GAGE AFFECTING BREWSTER COUNTY

HEAVY RAINS ACROSS THE BIG BEND REGION YESTERDAY HAVE RESULTED IN
SIGNIFICANT RIVER RISES AT CASTOLON. RIVER LEVELS ARE FORECAST
TO REMAIN ABOVE FLOOD STAGE TONIGHT. AT 830 PM CDT...THE RIVER LEVEL
AT CASTOLON WAS 16.3 FEET (5.0 METERS). THE RIVER LEVELS IS
FORECAST TO BE AT 9.9 FEET (3.0 METERS) BY 1 AM CDT BUT WILL
HAVE A SECONDARY CREST AROUND SUNRISE AT 11.6 FEET (3.5 METERS)
BEFORE SUBSIDING THROUGH THE DAY SATURDAY. ADDITIONAL FLOOD
STATEMENTS WILL BE ISSUED AS NEEDED.

 
RIVER LEVELS ARE HIGH.  RANCHERS AND FARMERS SHOULD MOVE LIVESTOCK 
AND MACHINERY AWAY FROM FLOOD PRONE AREAS IF TIME PERMITS.
 
MOTORISTS ARE URGED TO USE CAUTION THROUGH THIS AREA. IF YOU 
ENCOUNTER A FLOODED STRETCH OF ROADWAY... DO NOT ATTEMPT TO CROSS IT.
YOUR VEHICLE COULD BE SWEPT DOWNSTREAM IN RUSHING FLOODWATERS.
 
FOR ADDITIONAL INFORMATION...PLEASE GO TO OUR LOCAL WEBPAGE LOCATED
AT... WWW.WEATHER.GOV/MIDLAND ...SELECT RIVERS AND LAKES AHPS UNDER 
CURRENT CONDITIONS.

TXC043-041358-
/O.NEW.KMAF.FL.W.0029.070804T0158Z-070805T1359Z/
/CSTT2.1.ER.070803T2219Z.070804T0100Z.070804T0159Z.NO/
858 PM CDT FRI AUG 03 2007

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A 

* FLOOD WARNING FOR 
  THE RIO GRANDE AT CASTOLON RIVER GAGE.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:30 PM FRIDAY THE STAGE WAS 16.3 FEET (5.0 METERS).
* FLOOD STAGE IS 15.0 FEET (4.6 METERS). 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS EVENING.
* IMPACT...AT 15.0 FEET (4.6 METERS)...MODERATE LOWLAND FLOODING 
  BEGINS.  THE ROAD BETWEEN SANTA ELENA CANYON AND COTTONWOOD 
  CAMPGROUND IN THE BIG BEND NATIONAL PARK BEGINS TO FLOOD. THE 
  PARKING LOT AT SANTA ELENA CANYON WILL BEGIN TO FLOOD AND HIKERS 
  WILL NEED TO BE EVACUATED. EVACUATION OF COTTONWOOD CAMPGROUND MAY 
  ALSO BE NECESSARY.

$$
2 follow-up statements
000 
WGUS84 KMAF 040234
FLSMAF
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
934 PM CDT FRI AUG 03 2007

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
 
  RIO GRANDE AT CASTOLON RIVER GAGE AFFECTING BREWSTER COUNTY 

HEAVY RAINS ACROSS THE BIG BEND REGION YESTERDAY HAVE RESULTED IN
SIGNIFICANT RIVER RISES AT CASTOLON. RIVER LEVELS ARE FORECAST
TO REMAIN ABOVE FLOOD STAGE TONIGHT. AT 830 PM CDT...THE RIVER LEVEL
AT CASTOLON WAS 16.7 FEET (5.1 METERS). THE RIVER LEVELS IS FORECAST
TO CREST AT 17.8 FEET (5.4 METERS) BY 1 AM CDT SATURDAY. RIVER LEVEL
IS FORECAST TO REMAIN ABOVE FLOOD STAGE THROUGH SATURDAY MORNING.
ADDITIONAL FLOOD STATEMENTS WILL BE ISSUED AS NEEDED.

RIVER LEVELS ARE HIGH.  RANCHERS AND FARMERS SHOULD MOVE LIVESTOCK 
AND MACHINERY AWAY FROM FLOOD PRONE AREAS IF TIME PERMITS.
 
MOTORISTS ARE URGED TO USE CAUTION THROUGH THIS AREA. IF YOU 
ENCOUNTER A FLOODED STRETCH OF ROADWAY... DO NOT ATTEMPT TO CROSS IT.
YOUR VEHICLE COULD BE SWEPT DOWNSTREAM IN RUSHING FLOODWATERS.
 
FOR ADDITIONAL INFORMATION...PLEASE GO TO OUR LOCAL WEBPAGE LOCATED
AT... WWW.WEATHER.GOV/MIDLAND ...SELECT RIVERS AND LAKES AHPS UNDER 
CURRENT CONDITIONS.

TXC043-041434-
/O.EXT.KMAF.FL.W.0029.000000T0000Z-070806T0341Z/
/CSTT2.1.ER.070803T2219Z.070804T0600Z.070804T1541Z.NO/
934 PM CDT FRI AUG 03 2007

...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE RIO GRANDE AT CASTOLON RIVER GAGE.
* UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 21:00 PM FRIDAY THE STAGE WAS 16.7 FEET (5.1 METERS). 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET (4.6 METERS). 
* IMPACT...AT 19.0 FEET (5.8 METERS)...MAJOR FLOODING BEGINS.  
  COTTONWOOD CAMPGROUND BEGINS TO FLOOD.  RESTROOMS AT SANTA ELENA 
  CANYON PARKING LOT WILL BE INUNDATED.  WATER BEGINS TO CLOSE ALL 
  ROADS IN THE AREA.  EVACUATION OF COTTONWOOD CAMPGROUND IS 
  IMPERATIVE.

$$
000 
WGUS84 KMAF 041210
FLSMAF
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
710 AM CDT SAT AUG 04 2007

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
TEXAS...
 
  RIO GRANDE BELOW PRESIDIO 5SE AFFECTING PRESIDIO COUNTY
  RIO GRANDE AT CASTOLON RIVER GAGE AFFECTING BREWSTER COUNTY

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS..
  RIO GRANDE AT JOHNSON RANCH AFFECTING BREWSTER COUNTY 

THE RIVER LEVELS ALONG THE RIO GRANDE AT PRESIDIO 5SE AND CASTOLON
CONTINUE TO SUBSIDE AND ARE NOW BELOW ACTION STAGE. CURRENT READING
AT PRESIDIO 5SE WAS 7.8 FEET (2.4 METERS) AND CASTOLON 12.3 FEET
(3.7 METERS). RIVER LEVELS WILL CONTINUE TO SUBSIDE OVER THE NEXT
SEVERAL DAYS. 

RIVER LEVELS ARE HIGH.  RANCHERS AND FARMERS SHOULD MOVE LIVESTOCK
AND MACHINERY AWAY FROM FLOOD PRONE AREAS IF TIME PERMITS.
 
MOTORISTS ARE URGED TO USE CAUTION THROUGH THIS AREA. IF YOU 
ENCOUNTER A FLOODED STRETCH OF ROADWAY... DO NOT ATTEMPT TO CROSS IT.
YOUR VEHICLE COULD BE SWEPT DOWNSTREAM IN RUSHING FLOODWATERS.
 
FOR ADDITIONAL INFORMATION...PLEASE GO TO OUR LOCAL WEBPAGE LOCATED
AT... WWW.WEATHER.GOV/MIDLAND ...SELECT RIVERS AND LAKES AHPS UNDER 
CURRENT CONDITIONS.

TXC377-041240-
/O.CAN.KMAF.FL.W.0025.000000T0000Z-070805T0417Z/
/PRDT2.1.ER.070803T0802Z.070803T2100Z.070804T0834Z.NO/
710 AM CDT SAT AUG 04 2007

THE FLOOD WARNING IS CANCELLED FOR
  THE RIO GRANDE BELOW PRESIDIO 5SE.
* AT  6:15 AM SATURDAY THE STAGE WAS 7.8 FEET (2.4 METERS). 
* FELL BELOW FLOOD STAGE AT  3:34 AM SATURDAY.
* FLOOD STAGE IS 9.0 FEET (2.7 METERS). 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 6.5 FEET (2.0 METERS)
  BY TOMORROW MORNING.
* IMPACT...AT 11.0 FEET (3.4 METERS)...MINOR FLOODING ALONG THE RIVER.
  IRRIGATION PUMPS MAY NEED TO BE REMOVED. NO THREATS TO HOMES OR 
  OTHER STRUCTURES IS KNOWN TO OCCUR.

$$

TXC043-041240-
/O.CAN.KMAF.FL.W.0029.000000T0000Z-070806T0341Z/
/CSTT2.1.ER.070803T2219Z.070804T0315Z.070804T0720Z.NO/
710 AM CDT SAT AUG 04 2007

THE FLOOD WARNING IS CANCELLED FOR
  THE RIO GRANDE AT CASTOLON RIVER GAGE.
* AT  6:00 AM SATURDAY THE STAGE WAS 12.3 FEET (3.7 METERS). 
* FELL BELOW FLOOD STAGE AT  2:20 AM SATURDAY.
* FLOOD STAGE IS 15.0 FEET (4.6 METERS). 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 7.5 FEET (2.3 METERS)
  BY TOMORROW MORNING.


$$

TXC043-050009-
/O.CON.KMAF.FL.W.0030.000000T0000Z-070805T1200Z/
/TELT2.1.ER.070804T0915Z.070804T1800Z.070805T0000Z.NO/
710 AM CDT SAT AUG 04 2007

THE FLOOD WARNING CONTINUES FOR
  THE RIO GRANDE AT JOHNSON RANCH.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  6:15 AM SATURDAY THE STAGE WAS 15.2 FEET (4.6 METERS). 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET (4.6 METERS). 
* IMPACT...AT 15.0 FEET (4.6 METERS)...FLOOD STAGE IS REACHED.  
  MODERATE LOWLAND FLOODING BEGINS.  ROADS THAT LEAD TO COTTONWOOD 
  CAMPGROUND AND RIVER ROAD MAY FLOOD.  STAGES ARE PRACTICALLY 
  SYNONYMOUS WITH THE GAGE AT COTTONWOOD CAMPGROUNDS AT CASTOLON 
  (CSST2)...AND THEREFORE REPRESENT THE REACH FROM SANTA ELENA CANYON
  THROUGH COTTONWOOD CAMPGROUNDS...WHERE DAMAGE MAY OCCUR.  CATTLE 
  ALSO GRAZE IN THE LOWLANDS...AND MAY BE THREATENED.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this river flood warning went out at Aug 3, 1:52 PM CDT, 7 hours 6 minutes earlier.

Area forecast discussion, Aug 3, 1:52 PM CDT, 7 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
152 PM CDT FRI AUG 3 2007

.DISCUSSION...
NOT MANY CHANGES TO THE PREVIOUS FORECAST PACKAGE. SHOWERS AND
THUNDERSTORMS BEGINNING TO DEVELOP ONCE AGAIN THIS AFTERNOON WILL
BE MAINLY DIURNALLY DRIVEN WITH THE UPPER LOW MOVING OFF TO THE
WEST...MEANING SHOULD NOT SEE AS MUCH OVERNIGHT CONVECTION
TONIGHT. LEFT POPS PRETTY MUCH AS IS WITH WELL REDUCED CHANCES THE
REMAINDER OF THE FORECAST PERIOD AFTER TODAY THANKS TO A MORE
PROMINENT ROLE OF THE UPPER RIDGE.

ONCE FEATURE TO KEEP AN EYE ON WILL BE AN UPPER LEVEL DISTURBANCE
THAT IS DROPPING SOUTHWEST ALONG THE TEXAS COAST THIS AFTERNOON.
BOTH THE NAM AND GFS SHOW THIS FEATURE BEING PULLED BACK TO THE
WEST AND MAY MOVE ACROSS NORTHERN MEXICO AND THE PERMIAN BASIN BY
SUNDAY. THIS DISTURBANCE IS NOT NEAR AS STRONG AS THE PAST COUPLE
BUT WENT AHEAD AND MADE MENTION OF ISOLATED SHOWERS AND
THUNDERSTORMS SUNDAY WHICH SHOULD AGAIN BE DIURNALLY DRIVEN.

OTHERWISE FOLLOWED THE PREVIOUS FORECASTER REASONING OF
UNDERCUTTING OR GOING WITH MEX HIGHS DUE TO RESIDUAL LOW LEVEL
MOISTURE TEMPERING THE DIURNAL TREND. BEST CHANCE OF REACHING MEX
HIGHS WILL BE THE END OF THE FORECAST PERIOD.

HENNIG

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              69  89  71  91  /  20  10  10  10
CARLSBAD NM                66  89  68  94  /  40  10  10  20
DRYDEN TX                  71  90  70  90  /  20  10  10  20
FORT STOCKTON TX           69  91  69  93  /  30  10  10  20
GUADALUPE PASS TX          62  85  64  88  /  40  20  10  20
HOBBS NM                   68  89  68  92  /  30  10  10  20
MARFA TX                   59  83  57  85  /  30  20  20  20
MIDLAND INTL AIRPORT TX    70  90  70  92  /  20  10  10  10
ODESSA TX                  70  90  70  92  /  20  10  10  20
WINK TX                    73  96  72  98  /  30  10  10  20

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH FROM 12 PM TO 6 PM MDT THIS AFTERNOON FOR THE
     FOLLOWING ZONES...CENTRAL LEA COUNTY...EDDY COUNTY PLAINS...
     GUADALUPE MOUNTAINS OF EDDY COUNTY...NORTHERN LEA COUNTY...
     SOUTHERN LEA COUNTY.

TX...FLASH FLOOD WATCH FROM 1 PM CDT /12 PM MDT/ THIS AFTERNOON TO 7
     PM CDT /6 PM MDT/ THIS EVENING FOR THE FOLLOWING ZONES...
     ANDREWS...BIG BEND AREA...CRANE...DAVIS/APACHE MOUNTAINS
     AREA...DAWSON...ECTOR...GAINES...GUADALUPE MOUNTAINS...
     LOVING...MARFA PLATEAU...MARTIN...MIDLAND...PECOS...
     PRESIDIO VALLEY...REEVES COUNTY AND UPPER TRANS PECOS...
     TERRELL...UPTON...VAN HORN AND HIGHWAY 54 CORRIDOR...WARD...
     WINKLER.

&&

99/99
Hazardous weather outlook, Aug 3, 2:46 PM CDT, 6 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
246 PM CDT FRI AUG 3 2007

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-042000-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
GUADALUPE MOUNTAINS-
246 PM CDT FRI AUG 3 2007 /146 PM MDT FRI AUG 3 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF WEST TEXAS
AND SOUTHEAST NEW MEXICO THROUGH TONIGHT...WITH THE SHOWERS AND
THUNDERSTORMS BECOMING NUMEROUS ALONG AND WEST OF THE PECOS RIVER.
SOME OF THESE THUNDERSTORMS WILL PRODUCE HEAVY RAINFALL AND
FLOODING...A FLASH FLOOD WATCH REMAINS IN EFFECT FOR WEST TEXAS
AND SOUTHEAST NEW MEXICO THROUGH THIS EVENING.

RAPID RIVER RISES ALONG PORTIONS OF THE RIO GRANDE AND PECOS
RIVERS ARE LIKELY TODAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

.SPOTTER INFORMATION STATEMENT...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, Aug 3, 3:31 PM CDT, 5 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
331 PM CDT FRI AUG 3 2007

NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-258-032345-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-LOVING-
WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...ARTESIA...CARLSBAD...
CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL...
SEMINOLE...LAMESA...GAIL...SNYDER...ANDREWS...STANTON...
BIG SPRING...COLORADO CITY...MENTONE...RED BLUFF LAKE...KERMIT...
ODESSA...MIDLAND...GARDEN CITY...MONAHANS...CRANE...MCCAMEY...
RANKIN...BIG LAKE...GUADALUPE MOUNTAINS NP...PINE SPRINGS
331 PM CDT FRI AUG 3 2007 /231 PM MDT FRI AUG 3 2007/

...TROPICAL FUNNELS SPOTTED IN HOWARD COUNTY...

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS RECEIVED A REPORT OF
A TROPICAL FUNNEL CLOUD NORTH OF BIG SPRING ALONG U.S. HIGHWAY
87. AT 330 PM CDT...DOPPLER RADAR INDICATED SCATTERED SHOWERS AND
THUNDERSTORMS ACROSS THE PERMIAN BASIN AND SOUTHEASTERN NEW
MEXICO.

THE AIRMASS ACROSS THE REGION IS VERY MOIST AND UNSTABLE WITH
OUTFLOW BOUNDARIES BEING GENERATED. BECAUSE OF THIS...TROPICAL FUNNEL
DEVELOPMENT IS SOMEWHAT FAVORABLE.

TYPICALLY...TROPICAL FUNNELS ARE SHORT-LIVED AND RARELY LAST LONGER
THAN TEN MINUTES. THEY ARE ALSO SMALL AND GROW TO PERHAPS TEN OR
TWENTY YARDS IN DIAMETER. ON RARE OCCASIONS...THESE FUNNEL CLOUDS DO
TOUCH THE GROUND AND BRIEFLY BECOME TORNADOES. WIND SPEEDS ASSOCIATED
WITH TROPICAL FUNNEL CLOUDS ARE GENERALLY UNDER 60 MPH...AND CAN
DAMAGE LIGHTWEIGHT STRUCTURES SUCH AS CARPORTS AND AWNINGS. SINCE
THESE TROPICAL FUNNELS ARE BRIEF...SMALL...AND RELATIVELY WEAK...THEY
ARE VIRTUALLY IMPOSSIBLE TO DETECT WITH DOPPLER RADAR. TAKE COVER
IF A TROPICAL FUNNEL APPROACHES YOUR AREA.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL TELEVISION OR RADIO
STATIONS...OR YOUR CABLE OR SATELLITE TELEVISION PROVIDER FOR THE
LATEST WEATHER INFORMATION.

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 6:54 AM CDTRiver Flood WarningMAFBrewster9 hr
Aug 4, 9:34 AM CDTRiver Flood WarningMAFBrewster7 hr

Nearby

River Flood Warnings in Texas, 2007Every river flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.